# SDR ASAA2021071035352

- Difficulty date: July 10, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 45,813 hours, 13,510 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 7103
- Condition: Faulty
- Location: Lt A/C Pack
- Part time: 58,412 hours, 21,309 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUM W/ RECALL, LIGHT OUT W/ MASTER CAUTION RESET QRH COMPLETED. GROUNDED - YES. FOUND FAULT WITH FLT DECK TRIM VALVE, REMOVED AND REPLACED TRIM VALVE REF B737-800 AMM 21-61-21 OPS CHECKED GOOD, FAULT CLEARED.
